# SDR COMA0160730

- Difficulty date: September 17, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 19,213 hours, 18,150 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Connector
- Part number: BKAE2400301
- Condition: Burned
- Location: Junction Box Jb-
- Part time: 19,212 hours, 18,158 cycles
- Component: Junction Box Jb-2, Cndair
- Component part number: 601R5160125
- Stage of operation: IN
- Nature of condition: G
- Precautionary procedure: H

## Discrepancy

UPON APPLYING ELECTRICAL POWER TO AIRCRAFT FOR MAINTENANCE SEVERAL AVIONICS COOLING SYSTEM AND FLIGHT RECORDER SYSTEM CIRCUIT BREAKERS POPPED, ACCOMPANIED BY VARIOUS FAILURES OF COCKPIT PANEL BACKLIGHTING.  INVESTIGATION FOUND THE JUNCTION BOX (JB-2) ELECTRICAL CONNECTOR (J130/P130) TO SHOW SIGNS OF SEVERE OVERHEATING, WITH SEVERAL PINS SHORTED AND BURNED.  REPLACED BOTH HALVES OF CONNECTOR WITH NEW PARTS.
